# SDR MWEA00602

- Difficulty date: August 3, 2000
- Submitted: December 1, 2000
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Insulation
- Part number: 99579249
- Condition: Missing
- Location: Floor Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MKE - FOUND FLOORBOARD E-9 MISSING AN INSULATION BLANKET AT STATION 639-680.  FABRICATED AND INSTALLED NEW FLOOR PANEL AND REPLACED INSULATION BLANKET.  (M)
